# SDR P9RA20040029

- Difficulty date: August 7, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N962PG
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 38,674 hours, 17,145 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN ORD, MAINTENANCE. EMERGENCY LIGHT AT DOOR 4R INOPERATIVE. RELAMPED EMERGENCY LIGHT AT DOOR 4R.
